Inequivalence of Wavelet Systems in $L_1({\Bbb R}^d)$ and ${\rm BV}({\Bbb R}^d)$

Volume 53 / 2005

Paweł Bechler Bulletin Polish Acad. Sci. Math. 53 (2005), 25-37 MSC: 42C40,46E30, 26A45, 26B30. DOI: 10.4064/ba53-1-4


Theorems stating sufficient conditions for the inequivalence of the $d$-variate Haar wavelet system and another wavelet system in the spaces $L_1(\mathbb R^d)$ and $\mathop{\rm BV}(\mathbb R^d)$ are proved. These results are used to show that the Strömberg wavelet system and the system of continuous Daubechies wavelets with minimal supports are not equivalent to the Haar system in these spaces. A theorem stating that some systems of smooth Daubechies wavelets are not equivalent to the Haar system in $L_1(\mathbb R^d)$ is also shown.


  • Paweł BechlerInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    P.O. Box 21
    00-956 Warszawa, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image